# SDR AALA201708219071

- Difficulty date: August 17, 2017
- Submitted: August 23, 2017
- Operation: Air carrier
- Aircraft: N718AN
- Make and model: Boeing 777323ER
- Aircraft serial: 41665
- Aircraft time: 18,872 hours, 2,145 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Cracked
- Location: Emergency Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT IN THE AFT GALLEY HAS A CRACKED LENS.   REMOVED AND REPLACED LIGHT ASSEMBLY IAW AMM 33-51-01.  OPERATIONAL CHECKED GOOD.
